Welcome, Guest. Please login or register.
July 13, 2024, 08:33:40 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 774063
  • Total Topics: 66447
  • Online Today: 1264
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 1265
Total: 1266

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I resisted the change … and mentioned these forums TWICE  (Read 738 times)

0 Members and 1 Guest are viewing this topic.

Offline numbersguy82

  • Member
  • Posts: 590
  • Adrian Alan
    • Instagram
I resisted the change … and mentioned these forums TWICE
« on: June 07, 2024, 03:02:34 am »
I went to see my ID doctor this week to discuss changing to the injectable treatment versus my current Biktarvy. It was less formal as I didn’t do labs, we were just there to really discuss the treatment change. My biggest concern was actually broached here regarding mental health, and the possibility that Cabenuva may worsen depression.

My doc fell on the side that there just wasn’t much in the way of study research to suggest it would cause depression, so she brought in the pharmacy rep to sit down with me. He was more prepared to describe that yes, while certain components of Cabenuva have historically worsened depression, in Cabenuva the market research just doesn’t support that same idea.

At the end of the day, I was seeing my psychiatrist literally immediately after this meeting, and starting on new medicine, so I decided not to change to the injectable. I figured switching two medicines at the same time would make it more challenging to identify side effects and which brought them on.

On the mental health side, I switched to Latuda from lithium and Prozac, and I got to keep seroquel. The pharmacist worried that seroquel in conjunction with Latuda may cause unwanted side effects, but as I told her, they’d have to pry seroquel from my cold dead hand… it makes for amazing sleep!

My fave part tho was working in these forums into both my talk with my doc as well as with my pharmacy rep. I think both were surprised I had researched independently about cabenuva beforehand. Also I may have been texting Michael (Leatherman) for extra encouragement during … you know for support and a dose of humor!
Peer Support is returning, every THIRD Thursday beginning in July. New Time, New Day, New Format!

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 22,674
  • Threads: @jim16309
    • Social Media: Threads
Re: I resisted the change … and mentioned these forums TWICE
« Reply #1 on: June 07, 2024, 03:15:22 am »
Hiya,

I'm glad the appointments went well and you expressed your concerns about changing too many drugs at once.

Good luck with the Latuda, keep us posted
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

My Instagram
Threads

Online leatherman

  • Global Moderator
  • Member
  • Posts: 8,690
  • Google and HIV meds are Your Friends
Re: I resisted the change … and mentioned these forums TWICE
« Reply #2 on: June 07, 2024, 04:29:30 pm »
Glad to hear that things went well!!! ;) :D
leatherman (aka Michael)

We were standing all alone
You were leaning in to speak to me
Acting like a mover shaker
Dancing to Madonna then you kissed me
And I think about it all the time
- Darren Hayes, "Chained to You"

Offline Tonny2

  • Member
  • Posts: 3,067
Re: I resisted the change … and mentioned these forums TWICE
« Reply #3 on: June 08, 2024, 10:48:10 am »



                ojo.           Hi numbers. I’m glad you have the chance to discuss with your doctor, the possible change our medication and I’m glad that you decided to keep biktarvy. don’t feel bad for not being able to switch to the injection, I’m also someone who would love to be able to get that injection every two months but, according to my doctor, if I were to switch to the injection, I would still have to take pills in addition to the injection due to my history of resistance. I guess I will continue taking my  eight pills at day. It is what it is.


I feel bad for you having to deal with mental issues, I do not know anything about it. But I would like to learn, and as a matter fact, I sent you a personal message wish you never replied to but I guess if you don’t wanna talk about it. All I can tell you is that I sent you a virtual hug and we are here for you. My mantra during this 29 years live with HIV/AIDS it’s been that that are others who are leaving with worse conditions than me, and that has hekped me dealing with my condition for all these years, I must admit that sometines I felt like throwing the towel but I’m still here…Again, we are here for you and please keep us posted…hugs

Offline CalvinC

  • Member
  • Posts: 233
Re: I resisted the change … and mentioned these forums TWICE
« Reply #4 on: June 11, 2024, 05:38:09 pm »
Hope you get things sorted out in the way that works for you!

I had a poor experience with injectables -- meaning, I didn't end up going that route: see https://forums.poz.com/index.php?topic=77023.msg783538#msg783538.

My specialist cautioned against them if only because she said that not all the science is in, so to speak. She advised waiting a couple more years until the kinks are worked out. And that's fine. I don't have a problem with pill adherence anyway.

 


Terms of Membership for these forums
 

© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.